# SDR CA980827014

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Line
- Part number: 1149700401
- Condition: Cracked
- Location: Engine
- Part time: 20,530 hours
- Stage of operation: NR
- Nature of condition: J, M
- Precautionary procedure: H

## Discrepancy

(CAN) THE BLEED AIR LINE BLEW OUT A TRIANGULAR PIECE OF MATERIAL APPROXIMATELY .25 INCH IN SIZE AT THE OUTSIDE OF THE BEND RADIUS JUST BEYOND THE THRESHOLD OF THE NACELLE.  ABRASION MARKS WERE VISIBLE DIRECTLY OVER THE CRACKED AREA AND BLOWN BACK AREA.  THIS CAUSED A HIGH TEMP AIR LEAK, WHICH, IN TURN, MELTED THE EVA TUBING GIVING THE RIGHT BLEED WARNING INDICATION.  TUBING REPLACED.  PART TC:  29,007.
